| Model Number |
1804300-23 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat a left anterior descending artery.A 3x23mm xience skypoint was delivered to the lesion, but during the first inflation the stent-balloon ruptured at 8 atmospheres.The stent had been ultimately implanted and there were no issues noted with deployment.Afterwards, standard post-dilatation was performed with another balloon to complete the procedure.There was no adverse patient effect and no clinically significant delay.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported material rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported material rupture; however, factors that may contribute to material ruptures include, but are not limited to, material damage, interactions with other procedural devices or interaction with lesion calcification and tortuosity.There was no damage or leak noted to the stent delivery system (sds) during the inspection prior to use or during preparation of the device, which suggests a product quality issue did not contribute to the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.